Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 591-605, 2007

Ultra $LI$-Ideals in lattice implication algebras
and $MTL$-algebras

Xiaohong Zhang, Keyun Qin, Wieslaw A. Dudek

Xiaohong Zhang, Department of Mathematics, Faculty of Science, Ningbo University, Ningbo 315211, Zhejiang Province, P. R. China, e-mail:; Keyun Qin, Department of Applied Mathematics, Southwest Jiaotong University, Chengdu, Sichuan 610031, P. R. China, e-mail:; Wieslaw A. Dudek, Institute of Mathematics and Computer Science, Wroclaw University of Technology, Wybrzeze Wyspianskiego 27, 50-370 Wroclaw, Poland, e-mail:

Abstract: A mistake concerning the ultra $LI$-ideal of a lattice implication algebra is pointed out, and some new sufficient and necessary conditions for an $LI$-ideal to be an ultra $LI$-ideal are given. Moreover, the notion of an $LI$-ideal is extended to $MTL$-algebras, the notions of a (prime, ultra, obstinate, Boolean) $LI$-ideal and an $ILI$-ideal of an $MTL$-algebra are introduced, some important examples are given, and the following notions are proved to be equivalent in $MTL$-algebra: (1) prime proper $LI$-ideal and Boolean $LI$-ideal, (2) prime proper $LI$-ideal and $ILI$-ideal, (3) proper obstinate $LI$-ideal, (4) ultra $LI$-ideal.

Keywords: lattice implication algebra, $MTL$-algebra, (prime, ultra, obstinate, Boolean) $LI$-ideal, $ILI$-ideal

Classification (MSC 2000): 03G10, 06B10, 54E15

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]